# SDR 2025F00254

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: General aviation
- Aircraft: N807V
- Make and model: Boeing 737-81Q
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 393 HVN-ATL. OCT. 31, 2025. RIGHT PACK OVERHEAT THEN TRIP OFF AND SMOKE ODOR IN THE FLIGHT DECK AND CABIN.  AIR RETURN TO BDL.
